| Model Number |
46705 |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring system.It was reported that on march 21, 2024, the patient had a subdural effusion and underwent external drainage surgery.During the intraoperative test, the three-way valve joint was found to be cracked and leaking.The doctor replaced it with a new one for the surgery.There was a procedure delay of 20 minutes.The patient's status was alive-with injury as the patient had a subdual effusion.